# SDR HALA20250602159

- Difficulty date: May 29, 2025
- Submitted: June 4, 2025
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 60,729 hours, 9,615 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 58,472 hours, 9,408 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Oil Consumption
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ETOPS - HIGH OIL CONSUMPTION ON ENG 2.  HNL / 18 QT & HND / 12 QT. PERFORMED TSM HIGH OIL CONSUMPTION RATE PER TASK 79-31-00-810-832-A.FOUD OIL QTY IND INCREASED AFT ENG RUN & OBSERVED FUEL SMELL. PER MOC & PPE INSTRUCTION . R & R NR 2 ENG FOHE PER AMM 73-21-41-400-803-A. PERFORMED TEST NR 2 FUEL OIL LEAK TEST PER AMM 71-00-00-700-827A. NO LEAK NOTED . DRAINED ENG OIL FROM OIL SYS & REFILL TO FULL PER AMM12-13-79-680-801A. & REPLACED LP FUEL FILTER ELEMENT PER AMM 73-11-41-400-802. OK FOR SVC. OPS CHECKED OK. VERIFICATON FLT FOR ENG NR 2 FUEL OIL HEAT EXCHANGER ;UNSAT. OIL FUMES SMELL ON CLIMB TO DESENT . ACCOMPLISHED GVI EXTERNAL LEAK PER TSM TASK 79-31-00-810-832-A. NO EVIDENCE OF OIL LEAK NOTED. SERVICED NR 2 ENG OIL TO FULL PER AMM 12-13-79-610-809A. ACCOMPLISHED 1.3 EPR NR 1 & 2 ENGS RUN FOR 30 MINS PER AMM 71-00-00-700-840-A. REFERENCE NR 1 & 2 ENG OIL CONSUMPTION RATE NORMAL. ACCOMPLISHED GVI FOR HP / IP OIL FEED PIPE UNION CONNECTION AT IP TURBINE CASE PER TSM TASK 79-31-00-810-832-A. NO EVIDENSE OF OIL LEAK. ACCOMPLISHED GVI LP TURBINE BEARING SEAL DRAIN & NO EVIDENCE OF OIL LEAK. INSPECTED DRAIN TUBE & NO COKING & CLOG PER TSM 79-31-00810-832-A. PERFORMED 1.3 EPR NR 2 ENG RUN FOR 30 MINS PER AMM 71-00-00-700-840A REFERENCE . NO OIL FUMES IN CABIN /COCKPIT.  OK FOR SERVICE.
